# SDR DL76G992042

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- System (JASC): 2330 · Entertainment System
- Part: Fan
- Part number: 1011590001
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR APPARENTLY FROM ENTERTAINMENT SYSTEM.  STOPPED WHEN UNIT TURNED OFF.  REPLACED COOLING FAN.
